MathSciNet Relay Station
MathSciNet bibliographic data
MR2609305 (2011g:46081) 46G25 (46A22 46G20)
Fernández-Unzueta, Maite; Prieto, Ángeles Extension of polynomials defined on subspaces. Math. Proc. Cambridge Philos. Soc. 148 (2010), no. 3, 505–518.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement